RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 2, Pages 97–128 (Mi msb629)  

This article is cited in 2 scientific papers (total in 2 papers)

Bounds for convergence and uniqueness in Abel–Goncharov interpolation problems

A. Yu. Popov

M. V. Lomonosov Moscow State University

Abstract: In the scale of the growth types of entire functions defined in terms of certain comparison functions the maximal convergence and uniqueness spaces are found for Abel–Goncharov interpolation problems with nodes of interpolation (either arbitrary complex or real) in classes defined by a sequence of majorants of the nodes.

DOI: https://doi.org/10.4213/sm629

Full text: PDF file (435 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:2, 247–277

Bibliographic databases:

UDC: 517.547
MSC: Primary 30E05; Secondary 30D20
Received: 16.05.2001

Citation: A. Yu. Popov, “Bounds for convergence and uniqueness in Abel–Goncharov interpolation problems”, Mat. Sb., 193:2 (2002), 97–128; Sb. Math., 193:2 (2002), 247–277

Citation in format AMSBIB
\Bibitem{Pop02}
\by A.~Yu.~Popov
\paper Bounds for convergence and uniqueness in Abel--Goncharov interpolation
problems
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 2
\pages 97--128
\mathnet{http://mi.mathnet.ru/msb629}
\crossref{https://doi.org/10.4213/sm629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1912171}
\zmath{https://zbmath.org/?q=an:1046.30018}
\elib{http://elibrary.ru/item.asp?id=13402990}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 2
\pages 247--277
\crossref{https://doi.org/10.1070/SM2002v193n02ABEH000629}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175532600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036012345}


Linking options:
  • http://mi.mathnet.ru/eng/msb629
  • https://doi.org/10.4213/sm629
  • http://mi.mathnet.ru/eng/msb/v193/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Popov, “On the completeness of sparse subsequences of systems of functions of the form $f^{(n)}(\lambda_nz)$”, Izv. Math., 68:5 (2004), 1025–1049  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. G. Braichev, “Ob odnoi probleme Adamara i sglazhivanii vypuklykh funktsii”, Vladikavk. matem. zhurn., 7:3 (2005), 11–25  mathnet  mathscinet  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    Full text:79
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019